# SDR UIEA200400197

- Difficulty date: November 15, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: Nr 16 Krug Flap
- Component: Kruger Flap
- Component part number: 65B3392004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULED MAINTENANCE INSPECTION, CRACKS WERE FOUND AT ENDS OF THE NR 16 KRUEGER FLAP FRONT SPAR.  TRIMMED OUT CRACKED REGION OF SPAR ATTACHED FLANGES.  NDT INSPECTED TRIMMED EDGES TO ENSURE CRACK AND DEFECT FREE CONDITION.  INSTALLED REPAIR FILLERS AND REPAIR CHANNELS.  REFINISHED SPARS TO DESIGN STANDARD.  DETAIL VISUAL INSPECTION TO BE ACCOMPLISHED OF THE REPAIR AREA AT C-CHECK INTERVALS, NOT TO EXCEED 18 MONTHS, FOR SIGNS OF DEGRADATION INCLUDING CRACKS, CORROSION AND LOOSE FASTENERS.  TO ISSUE EO TO ACCOMPLISH INSPECTION AT C-CHECK OR 18 MONTHS, WHICHEVER COMES FIRST.
